# SDR DALA201910145880

- Difficulty date: October 10, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 58,868 hours, 19,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENDCY LIGHT POWER SUPPLY BATTERY PACKS M11613 AND M11487 WILL NOT KEEP EMERGENCY LIGHTS ILLUMINATED FOR AT LEAST 15 MINS.  REPLACED THE BATTERY PACKS.  OK FOR SERVICE IAW AMM 3351.
